What causes deranged transaminases inspite of being on Ursocol and Lipicard?
CURRENT MEDICATION----PROLOMET XL 50--- 1-0-0( from-05/11/2007 tillnow)
MONIT SR 30 1-0-0( from-05/11/2007 tillnow)
DEPLATT-A 75 0-1-0( from-05/11/2007 tillnow)
LIPICARD 160 0-0-1(during two years till now)
URSOCOL 300 1-0-1( from 7/10/2015 till now) SGPT WAS 13O
TRYPTOMER 10 0-0-1 FROM 19/2/15 FOR HEADACHE (NEUROLOGIST)
ZAPIZ .5 FROM 19/2/15 0-0-1 (NEUROLOGIST)
PLEASE SEE MY RECENT REPORTS WHICH I UPLOADED . (I ALREADY ASK TODAY TO A GASTROENTEROLOGIST QUESTION REGARDING MY LFT TEST.)
NOW SEE MY REPORTS--LIPID PROFILE, SUGAR, P-T TIME ,WHOLE BLOOD ETC.
PLEASE NOTE THAT MY LDL CHOLESTEROL IS 103 ,TRIGLICARIDE 154, SGPT,SGOT, HBA1C, LFT IS NOT IN THE LIMIT.
SEE MY CURRENT MEDICATIONS REGARDING CAD. HOW SHOULD I REDUCE MY LDL CHOLESTEROL & TO INCREASE HDL? PLEASE LET ME KNOW ABOVE MEDICATIONS SHOULD I CONTINUE AND ALSO SUGGEST MEDICATION IF REQURIED FOR LOWERING L.D.L CHOLESTEROL OF NOT . IF ABOVE TEST IS ENOUGH TO AVOID RISK OF CAD PATIENT FROM DANGER ZONE.
i consulted with dr. XXXXXXX kini-gastroenterologists (hcm),
he prescribed me NUSAM & URSOCOL 300 ( AS ABOVE) TWICE A DAY FOR 3 MONTHS & TOLD ME TO LFT TEST & ULTRASOND THEN . SIR, IS THEIR ANY RISK TO TAKE ABOVE TWO MEDICINES TOGETHER FOR ME (SVCAD ) WITH OTHER MEDICATIONS FOR HEART DISEASE ? thanks.
please let me know what test to be done(except blood test) to know my artery blockage ( angio uploaded) presently is it decreasing or increasing now ? the angio was done in 2007.i already uploaded my recent blood test report . but a i am anxious about my artery blockage. is it be increased if i am in medications regularly? i am taking above medications for 8 years & till now. is 100% blockage dangerous for single vessel disease? and what the risk factors to avoid this?
thanks, see you next ,i have faith on you.
Following answer to your queries...
Hi and thank you for asking!
I read your query and understood your concerns.
First of all your lipid profile, especially HDL and LDL cholesterol levels are within target values for a patient with CAD (coronary arteries disease) and I encourage you to keep going these way with diet, healthy lifestyle and treatment.
My opinion is that you should continue with the recommended anti dyslipidemiant preparation ( LIPICARD 160 and URSOCOL 300) although your transaminase (SGPT and SGOT) levels are above norm. The actual recommandation are that you can continue with anti dislipidemiant therapy as long as transaminase levels are below 4 fold normal values (in your case they are below 200).
I would suggest that you should run the following examinations to rule out further progression of CAD:
- Cardiac ECHO
- Stress test
- Cardiac CT angiography
Only if this examinations will show a clear evidence of progression of CAD you should run coronary angiography.
A blockage of 100% of a single coronary artery is dangerous, because it lead to myocardial infarction and may lead to immediate death.
Hope this was of help!
Wish you health!
Following answers to your queries...
1. You are reporting to have the last angiography in 2007 (around 8 years back). I still think you should run the cardiac tests as advised earlier to re-evaluated your actual cardio-vascular status at this moment taking into account that you are having mild chest pain sometimes.
2. Blood work alone cannot evaluate your actual health condition. You need a complete heart check up. They will help the medical team evaluate related problems and the next steps to do.
3. You are taking Zapiz 5 mg that is helping you to sleep better at night. You can safely continue taking it as long as it is helping.
Hope it answered to your queries!
You can continue TRYPTOMER 10 for three months as prescribed by your neurologist. Don't be afraid it isn't harmful in your case.
After reviewing your skull x ray I would like to say that the online image resolution isn't as good as live image. My opinion is that there's no sign of sinusitis. However you should contact an ENT specialist to definitely exclude any Ear and Nose problems.
Hope this was of help!
Wish you health!